Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Ribbon $2$–knot groups of Coxeter type

Jens Harlander and Stephan Rosebrock

Algebraic & Geometric Topology 23 (2023) 2715–2733
Bibliography
1 A J Berrick, J A Hillman, Whitehead’s asphericity question and its relation to other open problems, from: "Algebraic topology and related topics" (editors M Singh, Y Song, J Wu), Springer (2019) 27 MR3991175
2 S A Bleiler, Two-generator cable knots are tunnel one, Proc. Amer. Math. Soc. 122 (1994) 1285 MR1242075
3 W A Bogley, J H C Whitehead’s asphericity question, from: "Two-dimensional homotopy and combinatorial group theory" (editors C Hog-Angeloni, W Metzler, A J Sieradski), London Math. Soc. Lecture Note Ser. 197, Cambridge Univ. Press (1993) 309 MR1279184
4 J O Button, Large groups of deficiency 1, Israel J. Math. 167 (2008) 111 MR2448020
5 M Carette, R Weidmann, On the rank of Coxeter groups, preprint (2009) arXiv:0910.4997
6 M W Davis, The geometry and topology of Coxeter groups, 32, Princeton Univ. Press (2008) MR2360474
7 T G Group, GAP: groups, algorithms, and programming, software (2020)
8 M A Gutiérrez, J G Ratcliffe, On the second homotopy group, Quart. J. Math. Oxford Ser. 32 (1981) 45 MR606922
9 J Harlander, S Rosebrock, Generalized knot complements and some aspherical ribbon disc complements, J. Knot Theory Ramifications 12 (2003) 947 MR2017964
10 J Harlander, S Rosebrock, Aspherical word labeled oriented graphs and cyclically presented groups, J. Knot Theory Ramifications 24 (2015) MR3349953
11 J Hillman, Algebraic invariants of links, 52, World Sci. (2012) MR2931688
12 J Howie, On the asphericity of ribbon disc complements, Trans. Amer. Math. Soc. 289 (1985) 281 MR779064
13 E Klimenko, M Sakuma, Two-generator discrete subgroups of Isom(2) containing orientation-reversing elements, Geom. Dedicata 72 (1998) 247 MR1647707
14 R C Lyndon, P E Schupp, Combinatorial group theory, 89, Springer (1977) MR0577064
15 W Menasco, A W Reid, Totally geodesic surfaces in hyperbolic link complements, from: "Topology ’90" (editors B Apanasov, W D Neumann, A W Reid, L Siebenmann), Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 215 MR1184413
16 B B Newman, Some results on one-relator groups, Bull. Amer. Math. Soc. 74 (1968) 568 MR222152
17 F H Norwood, Every two-generator knot is prime, Proc. Amer. Math. Soc. 86 (1982) 143 MR663884
18 S Rosebrock, Labelled oriented trees and the Whitehead-conjecture, from: "Advances in two-dimensional homotopy and combinatorial group theory" (editors W Metzler, S Rosebrock), London Math. Soc. Lecture Note Ser. 446, Cambridge Univ. Press (2018) 72 MR3752468
19 I S Costa, The small cancellation package, software (2018)
20 J P Serre, Trees, Springer (2003) MR1954121
21 R Weidmann, The rank problem for sufficiently large Fuchsian groups, Proc. Lond. Math. Soc. 95 (2007) 609 MR2368278
22 T Yajima, On a characterization of knot groups of some spheres in R4, Osaka Math. J. 6 (1969) 435 MR259893